Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 5, 2016, 3:51 PM MDT for Teller County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 3:51 PM MDT (21:51 UTC)
- Expired
- Jun 5, 2016, 4:30 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1733 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967 WWUS85 KPUB 052151 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 351 PM MDT SUN JUN 5 2016 COZ081>083-085-052230- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-PIKES PEAK ABOVE 11000 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 351 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT... SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 430 PM MDT... AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VICTOR...OR 18 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRIPPLE CREEK...VICTOR AND PENROSE. LAT...LON 3869 10527 3882 10511 3866 10479 3845 10502 TIME...MOT...LOC 2150Z 311DEG 10KT 3871 10512 $$ TLM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:10 PM MDT, 41 minutes earlier.
Area forecast discussion, Jun 5, 3:10 PM MDT, 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 310 PM MDT SUN JUN 5 2016 .SHORT TERM...(This evening through Monday) Issued at 310 PM MDT Sun Jun 5 2016 Currently, slightly more vigorous crop of afternoon convection has developed over the mountains today, aided by increased instability and lift from weak nw flow shortwave dropping through the state. Northwesterly steering currents will help move storms southeastward away from the higher terrain, and a few strong cells were already moving through the srn San Luis Valley and srn I-25 corridor as of 21z. With LAPS and SPC mesoanalysis CAPES running in the 1000-1500 j/kg range along and south of Highway 50 this afternoon, expect strongest and most widespread convection to stay over/near the Wets/Srn Sangres/San Luis Valley/Srn I-25 corridor this evening, with generally weaker and more isolated convection elsewhere. Storms will then gradually diminish this evening with strongest convection shifting southward into NM overnight. On Monday, upper trough moves into the Great Basin while upper ridge slides east toward CO. Pattern will keep light NW flow aloft in place, with some weak energy dropping southward across the region again in the afternoon. At the surface, low level easterly winds will gradually increase through the day across the plains and eastern mountains, as high pressure drops into the nrn plains and weak low begins to spin up south of La Junta, with rather diffuse frontal boundary forming along or just south of the Arkansas River by afternoon. Plenty of instability available across the region with CAPES in the 1000-2000 j/kg range, which should be sufficient for fairly widespread convection by late in the day. 0-6km shear (25-35 kts) is rather marginal for severe storms, but instability should be high enough to at least produce a few isolated pulse severe storms, with most of the eastern mountains and plains in the SWODY2 marginal risk from SPC. Max temps Mon will creep upward a couple degf many locations as height/mid level temps increase, with perhaps a couple spots on the plains approaching 90f. .LONG TERM...(Monday night through Sunday) Issued at 310 PM MDT Sun Jun 5 2016 Monday night...Convection forecast to carry on through the evening across the higher terrain and into the overnight across the southeast plains. Locally heavy rain will be possible with the stronger cells. Low temperatures will be in the 50s across the plains, with 30s to 40s across the mountains and high valleys. Tuesday...An upper trough will move slowly eastward across the Rockies. With the synoptic lift and instability, showers and storms will develop midday, first across the higher terrain, and then migrate into the high valleys and adjacent I-25 corridor and eastern plains. At this time, SPC has not outlooked our CWA for severe, but CAPE values above 1000 j/kg will allow for a few storms to be strong to severe. The main concern, though, will be the possibility for locally heavy rain and flash flooding, especially in and near burn scars and urban areas. The convection will likely carry on into the evening across the higher terrain and into the overnight again across portions of the southeast plains. Wednesday...the upper trough is forecast move across Colorado, and with the accompanying moisture and instabiliyt, showers and storms will again occur across a good part of the CWA, probably starting during the morning hours, and ramping up in coverage and intensity from midday on. A few strong to severe storms will be possible, along with the risk of locally heavy rain. Thursday and Friday...As the upper trough weakens and moves east, upper ridging will take place with the accompanying warming aloft, so the atmosphere will be more stable. However, there will be moisture available to work with, so with the heating of the day, showers and storms will develop, but probably with less coverage and strength. Saturday and Sunday...An upper trough will move into the Pacific NW and then the Great Basin, generating south to southwest flow aloft into the region. With a tap of subtropical moisture setting up, showers and storms will occur both days. High temperature in the long range will be quite summerlike, with readings in the 80s and 90s across the east, 70s and 80s across the high valleys, and 50s to lower 70s across the mountains. -TM- && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 310 PM MDT Sun Jun 5 2016 Isolated tsra have developed over the mountains this afternoon, and with favorable steering currents, expect a few storms to move across interior valleys and the I-25 corridor through early evening. Latest surface observations and model data continue to suggest best chance for a storm into the evening will be at KALS, with lower chances at KPUB and KCOS, though will carry a vcts mention all sites 22z-02z. Main threat for terminals will be VFR cigs/vis with -TSRA along with erratic gusty winds to around 40 kts. Threat should diminish after 02-03z with VFR conditions and light winds expected overnight. Expect another round of convection Monday afternoon and evening, with storms spreading across lower elevations late in the day. With increased moisture, a few strong/severe storms will be possible at all taf sites after about 19z-20z, and a period of MVFR cigs/vis is likely with most tsra. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...PETERSEN LONG TERM...TM AVIATION...PETERSEN
Hazardous weather outlook, Jun 5, 11:39 AM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT SUN JUN 5 2016 COZ058>089-093>099-061745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1139 AM MDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...A FEW OF WHICH WILL MOVE OFF ON TO THE ADJACENT PLAINS LATE THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL. HOWEVER THERE IS THE POTENTIAL FOR ONE OR TWO STRONG TO NEAR SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST MOUNTAINS AND SOUTHERN I-25 CORRIDOR...PARTICULARLY SOUTH OF HIGHWAY 50. HAIL TO AROUND 1 INCH IN DIAMETER AS WELL AS WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE WITH ANY OF THESE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UPPER LEVEL DISTURBANCES IN COMBINATION WITH A MOIST EASTERLY SURFACE FLOW WILL ALLOW ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP OVER SOUTHERN COLORADO MONDAY AND TUESDAY. SOME OF THESE STORMS WILL BE STRONG TO SEVERE...CAPABLE OF PRODUCING WIND GUSTS AROUND 60 MPH...HAIL AROUND ONE INCH IN DIAMETER...LOCALLY HEAVY RAINFALL AND LIGHTNING. SOUTHWESTERLY UPPER FLOW WILL THEN DEVELOP OVER SOUTHERN COLORADO BY LATER IN THE WEEK...WITH LESS IN THE WAY OF THUNDERSTORM ACTIVITY EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON AND EVENING. 10/77
In the hours before
Special weather statement, Jun 5, 2:34 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 234 PM MDT SUN JUN 5 2016 COZ065>071-052115- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 234 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE...RIO GRANDE...EAST CENTRAL MINERAL AND NORTHWESTERN CONEJOS COUNTIES UNTIL 315 PM MDT... AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF ISOLATED THUNDERSTORMS ACROSS THE EASTERN SAN JUAN MOUNTAINS AND THE WEST SAN LUIS VALLEY...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DEL NORTE...SOUTH FORK...CAPULIN AND PLATORO. LAT...LON 3764 10685 3781 10642 3732 10602 3714 10634 TIME...MOT...LOC 2032Z 323DEG 19KT 3747 10646 TLM
Special weather statement, Jun 5, 2:46 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT SUN JUN 5 2016 COZ071-074-052130- SOUTHERN SAN LUIS VALLEY CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- 246 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COSTILLA AND SOUTHEASTERN CONEJOS COUNTIES UNTIL 330 PM MDT... AT 245 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JAROSO...OR 20 MILES NORTH OF QUESTA...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MESITA...JAROSO AND GARCIA. LAT...LON 3712 10559 3700 10541 3700 10574 TIME...MOT...LOC 2045Z 314DEG 26KT 3701 10561 EP
Special weather statement, Jun 5, 3:02 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT SUN JUN 5 2016
COZ067-068-052145-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
302 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO GRANDE...
SOUTHEASTERN MINERAL AND NORTHWESTERN CONEJOS COUNTIES UNTIL 345 PM
MDT...
AT 259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ON
THE EAST SIDE OF WOLF CREEK PASS...MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN RIO
GRANDE...SOUTHEASTERN MINERAL AND NORTHWESTERN CONEJOS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
WILL LEAD TO PONDING OF WATER ON US HIGHWAY 160...LOCALIZED
FLOODING...AND RISES ON THE SOUTH FORK RIVER INTO SOUTH FORK.
&&
LAT...LON 3761 10667 3743 10646 3731 10665 3730 10667
3740 10668 3740 10673 3754 10680
TIME...MOT...LOC 2059Z 330DEG 18KT 3753 10672
TLMSpecial weather statement, Jun 5, 3:24 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 324 PM MDT SUN JUN 5 2016 COZ071-052200- SOUTHERN SAN LUIS VALLEY CO- 324 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COSTILLA AND SOUTHEASTERN CONEJOS COUNTIES UNTIL 400 PM MDT... AT 322 PM MDT...DOPPLER RADAR WAS TRACKING A VERY STRONG THUNDERSTORM OVER JAROSO...IN EXTREME SOUTHWESTERN COSTILLA COUNTY...MOVING SOUTH AT 10 MPH. A LARGE AMOUNT OF HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE LIKELY WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JAROSO AND GARCIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3706 10570 3704 10555 3700 10554 3700 10574 TIME...MOT...LOC 2122Z 011DEG 9KT 3700 10563 TLM
Special weather statement, Jun 5, 3:29 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 329 PM MDT SUN JUN 5 2016 COZ088-052215- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 329 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 415 PM MDT... AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST EAST OF AGUILAR...OR 15 MILES NORTH OF TRINIDAD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOEHNE AND MODEL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3723 10454 3745 10466 3758 10431 3732 10422 TIME...MOT...LOC 2128Z 254DEG 10KT 3739 10455 TLM
Special weather statement, Jun 5, 3:51 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 351 PM MDT SUN JUN 5 2016 COZ081>083-085-052230- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-PIKES PEAK ABOVE 11000 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 351 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT... SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 430 PM MDT... AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VICTOR...OR 18 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRIPPLE CREEK...VICTOR AND PENROSE. LAT...LON 3869 10527 3882 10511 3866 10479 3845 10502 TIME...MOT...LOC 2150Z 311DEG 10KT 3871 10512 TLM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:24 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jun 5, 2:17 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 5, 2:34 PM MDT | Special Weather Statement | PUB | Rio Grande | 41 min |
| Jun 5, 2:46 PM MDT | Special Weather Statement | PUB | Costilla | 44 min |
| Jun 5, 3:02 PM MDT | Special Weather Statement | PUB | Rio Grande | 43 min |
| Jun 5, 3:24 PM MDT | Special Weather Statement | PUB | Costilla | 36 min |
| Jun 5, 3:29 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jun 5, 4:07 PM MDT | Special Weather Statement | PUB | Costilla | 8 min |
| Jun 5, 4:18 PM MDT | Special Weather Statement | PUB | Alamosa | 42 min |
| Jun 5, 4:36 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 5, 4:43 PM MDT | Special Weather Statement | PUB | Costilla | 47 min |
| Jun 5, 4:47 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jun 5, 5:12 PM MDT | Special Weather Statement | PUB | Costilla | 33 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.